Sheriff: Suspicious death possible overdose

The Pasquotank County Sheriff’s Office is investigating a death of a local man last week as a possible drug overdose.

Around 8:30 p.m. on Aug. 7 the sheriff’s office received a call from a woman in the 1600 block of Morgan’s Corner Road who said her boyfriend was unresponsive and might have overdosed, the sheriff’s office said in a press release.

Pasquotank-Camden Emergency Medical Services and members of the Newland Fire Department responded and administered aid to an unconscious 19-year-old male, according to the release.

Emergency responders administered Narcan spray and started cardio-pulmonary resuscitation to try and revive the man, who is not named in the release. Narcan is the brandname for the drug naxolone, which blocks or reverses the effects of opioid medication or heroin.

Around 9 p.m. EMS personnel said the man was showing no signs of life, according to the release. He was pronounced dead at 9:11 p.m.

An off-white powder substance

Read more at: http://www.dailyadvance.com/News/2019/08/15/Sheriff-Suspicious-death-possible-overdose.html

Leave a Reply